Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Čech's theorem


Author: L. Š. Grinblat
Journal: Proc. Amer. Math. Soc. 72 (1978), 425-426
MSC: Primary 54D35; Secondary 54C25, 54C35
MathSciNet review: 507352
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54C25, 54C35

Retrieve articles in all journals with MSC: 54D35, 54C25, 54C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0507352-0
PII: S 0002-9939(1978)0507352-0
Keywords: Complete metrizability, embedding in function space
Article copyright: © Copyright 1978 American Mathematical Society